MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX30022UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The stent was returned off the delivery system.Delivery system was not returned for analysis.Visual analysis of the dislodged stent, indicated no deformation was evident.During inspection of stent it was apparent that a stent wrap appeared misaligned.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one resolute onyx coronary drug eluting stent to treat a moderately tortuous and severely calcified lesion, located in the distal right coronary artery.There were no abnormalities in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected withno issues identified.Negative prep was not performed.The lesion was pre-dilated.The device did pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was used during delivery.It was reported that stent dislodgement occurred during removal following failed delivery.It was described that the stent was seen on the wire outside of the patient when the wire was being wiped.It was informed that the stent was on the balloon when the guide was inside the patient.The guide was not removed from the body until the end of the case.It is believed that stent dislodgement occurred outside of the body in the co-pilot during removal from the guide hub.Patient status post-procedure is alive with no injury.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10263394
Report Number9612164-2020-02550
Device Sequence Number13696136
Product Code NIQ
UDI-Device Identifier00643169557000
UDI-Public00643169557000
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2019
Device Model NumberRONYX30022UX
Device Catalogue NumberRONYX30022UX
Device Lot Number0008909832
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1